# SDR UALA2010051101607

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 39,774 hours, 10,574 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 752213
- Part serial: 38
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT VHF LEFT DISPLAY BECOMING UNREADABLE.  REPLACED CAPT'S VHF RADIO, SYSTEM RETURNED TO SERVICE.
